Ueber trinomische Gleichungen


Mathematische Annalen (1887)

  • Volume: 29, page 413-430
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Nekrassoff. "Ueber trinomische Gleichungen." Mathematische Annalen 29 (1887): 413-430. <http://eudml.org/doc/157293>.

author = {Nekrassoff},
journal = {Mathematische Annalen},
pages = {413-430},
title = {Ueber trinomische Gleichungen},
url = {http://eudml.org/doc/157293},
volume = {29},
year = {1887},

AU - Nekrassoff
TI - Ueber trinomische Gleichungen
JO - Mathematische Annalen
PY - 1887
VL - 29
SP - 413
EP - 430
UR - http://eudml.org/doc/157293
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.